'My New Medication is Losartan'
By Kharla Jolly
East Tawas, Michigan
December 6, 2017 11:05am CST
This morning I started a new blood pressure medication, called Losartan. After taking one tablet at breakfast-time, I'm beginning to feel its effects. The tightness in my chest is letting up, already! Maybe just out of curiosity, I'll run over to the Wal Mart Pharmacy this afternoon, to check my blood pressure. Hopefully, it will be down where it's suppose to be! Thankyou, for listening to my complaints, about getting on the right medication
21 people like this
• Anniston, Alabama
I am glad it lowered your BP. Actually Tony`s has been extremely high and I put him back in his. He is due an appointment next week so I will discuss this with his doctor. But like you when Tony takes his he can feel the difference , especially with the chest tightness. EDIT : Tony did not need any while he was on chemo and after he stopped smoking, so its been a year. I am sure its his diet, to much salt.
I am glad you found the right one for it. You know my father has the problem. But he refuses to take medication. I have had to consult the pharmacist instead of a doctor, and based on that advice, I administer the medication everyday. I feel so guilty. Because what doctor gives is definitely better than what a pharmacist will suggest. But even after doctors have asked him to take medication for blood pressure, he never took it. Of late, he looks weak and tired, and I keep wondering if that is because of the medicine. He is 83.
• Genova, Italy
Even my mother suffers from hypertension. She often has high blood pressure too. She uses medicines "life saving" that once, neither payd them (now unfortunately she instead pays them!). She takes such pills in the evening recently. First, instead, she tooks them in the morning. I understand that it is not so good, suffer from high blood pressure!
• United States
Kharla Jolly I take this medicine and have been on it for some time.This will drop you BP after a week or so. This is a good one.You will like this one.No side effect for me.Lower MY BP way down.Of course I take two BP mediation. Can you afford one of those BP machine to take your BP there.they are inexpensive.I have one.